MathSciNet Relay Station
MathSciNet bibliographic data
MR2219040 11D25 (11G05)
Draziotis, Konstantinos A. Integer points on the curve $Y^2=X^3\pm p^kX$. Math. Comp. 75 (2006), no. 255, 1493–1505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement